您当前的位置:
首页 >
文章列表页 >
The Convergence of a Family in Stable Homotopy of Spheres
更新时间:2026-07-10
    • The Convergence of a Family in Stable Homotopy of Spheres

    • Vol. 15, Issue 3, Pages: 71-72(2010)
    • CLC: O189.23
    • Published:2010

    移动端阅览

  • XIE Shou-bo. The Convergence of a Family in Stable Homotopy of Spheres[J]. 2010, 15(3): 71-72. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

1818

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Collaborative Navigation and Observability Analysis of Cluster UAVs Based on Magnetometer Fusion
Performance Study of Cavitation Unit with Internalbore at Variable Rotational Speeds
(θ,φ) - derivations and Jordan(θ,φ) - derivations of Hom-Lie Supertriple Systems
Domainadaptive Person Re-identification Based on Style Transfer and Pseudo Label Refinement
Context-Aware Feature Augmentation Method for Person Re-Identification

Related Author

No data

Related Institution

No data
0